MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) UNIFY QUADRA CRT-D, US MODEL, DF1COMP; NO MATCH

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) UNIFY QUADRA CRT-D, US MODEL, DF1COMP; NO MATCH
Model Number CD3249-40
Medical Device Problem Code Premature Discharge of Battery (1057)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/31/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the device reached elective replacement indicator (eri) prematurely.No intervention was performed.The patient was stable.
 
Event or Problem Description
New information received indicated that the device was explanted and replaced.The patient was in stable condition.
 
Additional Manufacturer Narrative
The reported event of early battery depletion was confirmed in the lab.Interrogation of the device revealed the device was at elective replacement indicator (eri) when received.Analysis of the device image found the device was drawing high current.Electrical testing revealed high current drain from the hybrid.An anomalous integrated circuit (ic) was found to be the root cause of the high current drain and premature battery depletion.

Brand Name
UNIFY QUADRA CRT-D, US MODEL, DF1COMP
Common Device Name
NO MATCH
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
richard williamson
15900 valley view court
sylmar, CA 91342
MDR Report Key17780577
Report Number2017865-2023-46562
Device Sequence Number12420659
Product Code NIK
UDI-Device Identifier05414734504539
UDI-Public05414734504539
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P030054
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2021
Device Model NumberCD3249-40
Device Lot NumberS000076923
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/01/2023
Supplement Date Received by Manufacturer10/26/2023
12/08/2023
Initial Report FDA Received Date09/20/2023
Supplement Report FDA Received Date11/15/2023
12/11/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/05/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown